# SDR IPXA09M56458

- Difficulty date: June 11, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB6737501
- Part serial: 48497
- Condition: Damaged
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REMOVED NR 8 SLAT ASSEMBLY FOR REPAIR AND INSTALLATION OF FASTENERS.  REPAIRED NR 8 SLAT IAW IPXA EO MD11-5745-01-A1834, SAA EA 011-5745-01-A1 834.  REF RCD 344904.
